# SDR SWAA2023111420683

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 8,276 hours, 4,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASH LIGHT INOP<[01] REPLACED AFT ATTENDANT OUTBD RT FLASHLIGHT BATTERY REF AMM 25-64-00. OPS CHECK GOOD.
